... have been monitoring everyday and it is still good without these meds. I am noticing I my face is puffy in the morning. I know in the past when I would miss a day of hydrochlorizide my face would get puffy. Should I take the Hydroclorizide because I am retaining fluid but yet my blood pressure is good? I have been off of the meds for 6 days
Sounds like you do need the Hydroclorthizide. Did you notify your doctor that you just dropped these meds? Even though you starting running low you really need to let the doctor know because you can easily spike back up fast. I am on Lisinopril 20mg and did that once because I was sick and tired of being on so many pills and my blood pressure spiked so high after 1 week that I ended up in the hospital for 4 days. Please call the doctor for advice on these meds for your own safety. Hope this answers your questions. Good luck.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 3 answers
Posted 1 Feb 2010 • 1 answer
Posted 29 Jan 2011 • 7 answers
Posted 3 Jan 2012 • 1 answer
Posted 5 Oct 2014 • 1 answer